# SDR USAAD96178

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt
- Part time: 36,330 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 532 - CLT-BDL - AFTER TAKEOFF, CREW HEARD A LOUD BANG, AND NR 2 ENGINE EPR WAS DROPPING.  RETURNED TO CLT.  A/C WAS FERRIED TO PIT, WHERE NR 2 ENGINE WAS CHANGED.  (M)
